IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
ITHEA >
International Journal ITA >
2006 >
Volume 13 Number 3 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/747

Title: The Boundary Descriptors of the n-dimensional Unit Cube Subset Partitioning
Authors: Sahakyan, Hasmik
Aslanyan, Levon
Keywords: Monotone Boolean Functions
(0,1)-Matrices
Issue Date: 2006
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: The specific class of all monotone Boolean functions with characteristic vectors of partitioning of sets of all true-vertices to be minimal is investigated. These characteristic vectors correspond to the column-sum vectors of special (0,1)-matrices – constructed by the interval bisection method.
Description: * The research is supported partly by INTAS: 04-77-7173 project, http://www.intas.be
URI: http://hdl.handle.net/10525/747
ISSN: 1313-0463
Appears in Collections:Volume 13 Number 3

Files in This Item:

File Description SizeFormat
ijita13-3-p02.pdf110.9 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback